Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 308, NWS Raleigh, NC

August 6, 2012Halifax County, Warren County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 6, 2012, 4:21 PM EDT for Halifax County, Warren County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 4:21 PM EDT (20:21 UTC)
Expired
Aug 6, 2012, 5:00 PM EDT
In force
39 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Halifax County, NC, Warren County, NC

The radar

The Norfolk radar (KAKQ), 100 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS52 KRAH 062021
SVRRAH
NCC083-185-062100-
/O.NEW.KRAH.SV.W.0308.120806T2021Z-120806T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT MON AUG 6 2012

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
  WARREN COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 500 PM EDT

* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER LAKE GASTON...OR 13 MILES NORTHEAST OF
  WARRENTON...MOVING SOUTHEAST AT 5 MPH. WINDS IN EXCESS OF 58 MPH
  ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LAKE GASTON...

THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 226 AND 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.

&&

LAT...LON 3651 7788 3651 7781 3648 7776 3649 7773
      3648 7764 3619 7777 3632 7828 3644 7830
      3655 7820 3655 7790
TIME...MOT...LOC 2021Z 308DEG 6KT 3655 7803

$$

VINCENT
3 follow-up statements
275 
WWUS52 KRAH 062033
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
433 PM EDT MON AUG 6 2012

NCC083-185-062100-
/O.CON.KRAH.SV.W.0308.000000T0000Z-120806T2100Z/
HALIFAX NC-WARREN NC-
433 PM EDT MON AUG 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WARREN AND WESTERN HALIFAX COUNTIES...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR LAKE
GASTON...OR 14 MILES NORTHEAST OF WARRENTON...MOVING SOUTHEAST AT 15
MPH.

HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... LITTLETON...ARCOLA...
ROSEMARY AND AIRLIE.

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. BE PREPARED TO MOVE QUICKLY TO AN INTERIOR ROOM OF A SAFE
SHELTER IF YOU HEAR OR SEE A TORNADO.

LAT...LON 3631 7823 3643 7819 3655 7815 3655 7790
      3651 7788 3651 7781 3648 7776 3649 7773
      3648 7764 3619 7777
TIME...MOT...LOC 2032Z 301DEG 11KT 3652 7797

$$

VINCENT
148 
WWUS52 KRAH 062045
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
445 PM EDT MON AUG 6 2012

NCC083-185-062100-
/O.CON.KRAH.SV.W.0308.000000T0000Z-120806T2100Z/
HALIFAX NC-WARREN NC-
445 PM EDT MON AUG 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WARREN AND WESTERN HALIFAX COUNTIES...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
LITTLETON...OR 13 MILES WEST OF ROANOKE RAPIDS...MOVING SOUTHEAST AT
20 MPH.

HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE...AIRLIE AND ROSEMARY.

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

LAT...LON 3631 7823 3643 7819 3655 7815 3655 7790
      3651 7788 3651 7781 3648 7776 3649 7773
      3648 7764 3619 7777
TIME...MOT...LOC 2045Z 296DEG 19KT 3649 7786

$$

VINCENT
516 
WWUS52 KRAH 062100
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
500 PM EDT MON AUG 6 2012

NCC083-185-062109-
/O.EXP.KRAH.SV.W.0308.000000T0000Z-120806T2100Z/
HALIFAX NC-WARREN NC-
500 PM EDT MON AUG 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR WARREN AND WESTERN HALIFAX
COUNTIES EXPIRES AT 500 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND SEVERE WEATHER 
IS NO LONGER EXPECTED...THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.

LAT...LON 3631 7823 3643 7819 3655 7815 3655 7790
      3651 7788 3651 7781 3648 7776 3649 7773
      3648 7764 3619 7777
TIME...MOT...LOC 2059Z 296DEG 19KT 3646 7778

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:20 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 6, 3:20 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
320 PM EDT MON AUG 6 2012

.SYNOPSIS...
AN UPPER LEVEL TROUGH APPROACHING FROM THE NORTHWEST THIS
EVENING....WILL DRIFT EAST ACROSS THE CAROLINAS AND SOUTHERN
VIRGINIA TONIGHT THROUGH WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 320 PM MONDAY...

A WEAK COLD FRONT WEST OF THE MOUNTAINS WILL STALL FROM EASTERN TN
TO NORTHERN VA THIS EVENING...WHILE THE ASSOCIATED UPPER SHEAR AXIS
SLIPS EAST INTO CENTRAL NC.  CONVECTION HAS DEVELOPED ALONG A
DIFFERENTIAL HEATING NEAR THE NC/VA BORDER FROM WIDESPREAD CLOUD
COVER THAT HAS BEEN DRIFTING ALONG AND EAST OF THE FRONTAL
ZONE...AND ALSO OVER SOUTHEAST NC AND COASTAL SC.  THE COVERAGE OF
SHOWERS AND STORMS WILL INCREASE FROM THE WESTERN PIEDMONT TO THE
NORTHERN COASTAL PLAIN BY 21Z...AND THEN SLOWLY PUSH EAST ACROSS THE
PIEDMONT THIS EVENING AS THE SHEAR AXIS MOVES OVER THE AREA.  MLCAPE
HAS BEEN LIMITED TO LESS THAN 1000 J/KG OVER MOST OF CENTRAL NC THUS
FAR...AND WEAK MID LEVEL FLOW HAS THE 0-6KM EFFECTIVE SHEAR WELL
BELOW 20KT.  WITH VERY LITTLE DOWNDRAFT CAPE AND SOUNDINGS BECOMING
INCREASINGLY MOIST ADIABATIC DUE TO PW VALUES OF OVER 2 INCHES...THE
SEVERE THREAT IS LOW THIS EVENING OUTSIDE OF A MORE INTENSE STORM
WILL A PRECIP LOADED DOWNBURST.  SOME MINOR FLASH FLOODING IS
POSSIBLE...MAINLY IN URBAN AREAS THIS EVENING AS FLASH FLOOD
GUIDANCE IS RELATIVELY HIGH AREAWIDE.

TONIGHT...
AS THE RIBBON OF VORTICITY ASSOCIATED WITH THE SHEAR AXIS SETTLES
INTO CENTRAL NC TONIGHT...SOME OF THE CAMS ALONG WITH THE HRRR SHOW
THE FOCUS FOR PRECIP SETTING UP ALONG OR JUST WEST OF US HWY 1.
WEAK LAPSE RATES ALOFT AND LIMITED INSTABILITY...COVERAGE SHOULD
DECREASE AFTER MIDNIGHT...BUT SCATTERED SHOWERS AND A FEW ISOLATED
STORMS WILL BE POSSIBLE OVERNIGHT.  LOWS IN THE LOWER 70S.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 320 PM MONDAY...

THE UPPER LEVEL SHEAR AXIS AND AXIS OF HIGHER PW WILL SHIFT SLIGHTLY
EAST ON TUESDAY...AND WITH IT THE FOCUS FOR GREAT COVERAGE OF
SHOWERS AND STORMS.  CONDITIONS WILL BE VERY SIMILAR TO TODAY WITH
WEAK INSTABILITY AND SHEAR...BUT HIGH PW AND RELATIVELY SLOW
MOVEMENT OF CELLS...WHICH WILL LEAD TO MAINLY AN ISOLATED FLASH
FLOODING THREAT.  ONE FEATURE TO NOTE IS AN AREA OF CONVECTION OVER
THE FL PANHANDLE AND ITS ASSOCIATED VORT MAX...WHICH MODELS SHOW
BEING DRAWN NORTH ACROSS GA AND SC ON TUESDAY.  THE GFS HAS THE MOST
AGGRESSIVE NORTHWARD TRACK AND BRINGS IT ACROSS THE NC COASTAL
PLAIN LATE TUESDAY NIGHT INTO WEDNESDAY.  HOWEVER...THERE IS TOO
MUCH MODEL SPREAD TO PUT MUCH FAITH IN HOW IT MIGHT IMPACT
CONVECTION TUESDAY NIGHT.  FOR NOW...WE WILL CONTINUE TO SHOW 70-80
POPS ACROSS THE EAST TUESDAY AFTERNOON...TRENDING DOWNWARD TUESDAY
NIGHT BUT WITH AT LEAST CHANCE POPS OVERNIGHT.  UNDER MORE
WIDESPREAD CLOUD COVER...HIGHS SHOULD BE A FEW DEGREES COOLER THAN
TODAY...AND MOST GUIDANCE GIVES LOW TO MID 80S.  LOWS TUESDAY NIGHT
IN THE UPPER 60S TO LOWER 70S.

WEDNESDAY THROUGH THURSDAY NIGHT: THE MID/LOW LEVEL TROUGH WEAKENS
AND STALLS OVER THE EAST COAST ON WEDNESDAY...BRINGING THE BEST
CHANCES FOR PRECIP FROM THE COASTAL PLAIN EASTWARD. THE REMNANTS OF
THE SURFACE TROUGH WILL MOVE OFFSHORE WEDNESDAY NIGHT AND THURSDAY
AHEAD OF OUR NEXT LOW PRESSURE/FRONTAL SYSTEM. THIS SHOULD YIELD A
BREAK IN THE PRECIPITATION WEDNESDAY NIGHT AND INTO THURSDAY...WITH
MORE SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON AND INTO
THURSDAY NIGHT. HAVE TRENDED MORE TOWARD THE MAV FOR TEMPS...HIGHS
WEDNESDAY IN THE MID 80S WITH LOWS OVERNIGHT IN THE UPPER 60S TO LOW
70S. HIGHS THURSDAY SLIGHTLY WARMER...MID TO UPPER 80S WITH
OVERNIGHT LOWS IN THE LOW 70S

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 320 PM MONDAY...

A COLD FRONT ASSOCIATED WITH AN ANOMALOUSLY STRONG LOW PRESSURE
SYSTEM WILL IMPACT CENTRAL NC AT THE END OF THE WEEK. THE UPPER
LEVEL LOW IS EXPECTED TO DEVELOP OVER CANADA ON WEDNESDAY AND TRACK
SOUTH AND EAST THROUGH MICHIGAN EARLY FRIDAY AND DEEPEN AS IT MOVES
OVER THE GREAT LAKES INTO THE WEEKEND. HAVE MAINLY GONE WITH A BLEND
OF THE ECMWF AND THE 12Z GFS AS THEY ARE IN FAIRLY GOOD AGREEMENT
AND SEEM TO HANDLE THE LOW PRESSURE SYSTEM THE BEST. THE COLD FRONT
ASSOCIATED WITH THIS SYSTEM SHOULD MOVE INTO THE AREA AROUND MID DAY
FRIDAY...BRINGING WITH IT THE POTENTIAL FOR STRONG TO SEVERE STORMS
TO DEVELOP. THE 12Z GFS GENERATES 1500-2000 J/KG OF SURFACE BASED
CAPE OVER CENTRAL NC FRIDAY AFTERNOON...0-6 KM BULK SHEAR VALUES OF
30-40 KTS...MID LEVEL LAPSE RATES OF 6-7 DEGREES C/KM...AND
PRECIPITABLE WATER VALUES OVER 2 INCHES. BOTH MODELS SHOW THE MAIN
PRECIP AXIS MOVING THROUGH CENTRAL NC FROM THE NW THROUGH APPROX 12Z
SATURDAY. THE FRONT COULD THEN LINGER OVER THE COAST THROUGH THE END
OF THE WEEKEND...LEADING TO A CONTINUED CHANCE FOR SHOWERS AND
STORMS OVER THE COASTAL PLAIN DURING THAT TIME.  EXPECT HIGHS IN THE
MID TO UPPER 80S THROUGH SUNDAY...WITH SLIGHTLY COOLER TEMPS FOR
MONDAY...LOW TO MID 80S. OVERNIGHT LOWS RANGING FROM THE UPPER 60S
TO LOW 70S THROUGH THE END OF THE PERIOD.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
AS OF 140 PM MONDAY...

MOSTLY 3-4K FT CEILINGS ARE CURRENTLY OBSERVED ACROSS CENTRAL NC
WITH A FEW AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS NEAR
KGSO/KINT AND NORTH OF KRDU.  A COLD FRONT WILL PUSH INTO WESTERN NC
THIS EVENING BUT CONTINUE TO WEAKEN AND WASH OUT OVER CENTRAL NC BY
TUESDAY.  SHOWERS AND STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
ALONG THE WEAK FRONT.  WHERE SHOWERS ARE HEAVIEST...STRONG GUSTY
WINDS AND IFR...OR LOWER.... CEILINGS/VSBYS WILL BE POSSIBLE. THE
TIMING OF THESE SHOWERS AND STORMS IS DIFFICULT TO PIN DOWN...BUT
THE BEST TIME FRAME APPEARS AFTER 20Z TODAY AND INTO THE OVERNIGHT
HOURS...POSSIBLY DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT.  IFR
CEILINGS MAY THEN DEVELOP BY 09Z...WITH MODELS SHOWING THE GREATEST
PROBABILITY AT KGSO AND KINT.

SHOWERS AND STORMS ARE EXPECTED TO DEVELOP ALONG THE REMNANTS OF THE
FRONT ON TUESDAY...WITH THE GREATEST COVERAGE OVER EASTERN NC.  ANY
MORNING STRATUS SHOULD LIFT BUT MAY HOLD AT OR JUST BELOW 3K FT
GIVEN THE MOIST AIRMASS IN PLACE.

OUTLOOK...
THE THREAT FOR SCATTERED...MAINLY AFTERNOON AND EVENING SHOWERS AND
T-STORMS...WILL RETURN THURSDAY AND FRIDAY. IN ADDITION THERE WILL
BE THE LIKELIHOOD OF SUB-VFR FOG AND CEILINGS DURING THE PRE-DAWN
THROUGH EARLY MORNING HOURS EACH DAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...WSS
NEAR TERM..SMITH
SHORT TERM...SMITH/KMC
LONG TERM...SMITH
AVIATION...SMITH
Hazardous weather outlook, Aug 6, 4:02 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
402 PM EDT MON AUG 6 2012

NCZ007>011-021>028-038>043-073>078-083>086-088-089-072015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
402 PM EDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL THIS AFTERNOON AND TONIGHT. THIS RAINFALL MAY LEAD TO
MINOR FLOODING ESPECIALLY NEAR POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS HEAVY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY
THROUGH THURSDAY...WHICH MAY LEAD TO MINOR FLOODING URBAN AND
OTHER FLOOD PRONE AREAS.

SEVERE WEATHER WILL THEN BE POSSIBLE AGAIN FRIDAY AND INTO SATURDAY.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 5:22 PM EDTSpecial Weather StatementRAHChatham38 min
Aug 6, 5:41 PM EDTSpecial Weather StatementRAHRichmond34 min
Aug 6, 5:54 PM EDTSpecial Weather StatementRAHFranklin66 min
Aug 6, 5:55 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore, Richmond, Scotland29 min
Aug 6, 6:24 PM EDTSpecial Weather StatementRAHRandolph51 min
Aug 6, 6:26 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph, Stanly3 hr
Aug 6, 6:29 PM EDTSpecial Weather StatementRAHWayne61 min
Aug 6, 6:39 PM EDTSpecial Weather StatementRAHMontgomery36 min
Aug 6, 7:11 PM EDTFlash Flood WarningRAHMontgomery, Randolph, Stanly3 hr
Aug 6, 7:32 PM EDTSpecial Weather StatementRAHChatham58 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.